Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 821531, 12 pages
http://dx.doi.org/10.1155/2010/821531
Research Article

A New Subclass of Salagean-Type Harmonic Univalent Functions

1Department of Applied Science, Ministry of Education, P.O. Box 75, P.C. 612, Bahla, Oman
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Selangor Darul Ehsan, Bangi 43600, Malaysia
3Department of Mathematic, University of Ilorin, P.M.B. 1515, Ilorin, Nigeria

Received 5 November 2010; Accepted 31 December 2010

Academic Editor: Paul Eloe

Copyright © 2010 Khalifa Al-Shaqsi et al. This is an open access article distributed under the Creative Commons Attribution Licensee, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We define and investigate a new subclass of Salagean-type harmonic univalent functions. We obtain coefficient conditions, extreme points, distortion bounds, convolution, and convex combination for the above subclass of harmonic functions.